# SDR F3LA200800606

- Difficulty date: September 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D5367314400000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C050859. DURING C3 C-CHECK. INSPECTION NOTED THE AFT PIT TRANSITION PANEL 151FE WAS DAMAGED.  MAINTENANCE REPAIRED DAMAGED FLOOR PANEL IAW THE REQUIREMENTS OF A319 SRM 53-02-00, FIGURE 204.  UPON COMPLETION OF THE REPAIR. IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
